MathSciNet Relay Station
MathSciNet bibliographic data
MR1091216 60J80
Kaverin, S. V. Refinement of limit theorems for critical branching processes with emigration. (Russian) Teor. Veroyatnost. i Primenen. 35 (1990), no. 3, 570--575; translation in Theory Probab. Appl. 35 (1990), no. 3, 574–580 (1991)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement